# SDR COEA2017071828810

- Difficulty date: July 18, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110204
- Condition: Damaged
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER 2AL BETWEEN FRAMES 15 - 16.   A SPLICE REPAIR WAS INSTALLED IAW SRM 53-00-00-300-847-A01.
